VAERS Explorer

Explore VAERS reports

Search and filter adverse-event reports.

View charts →
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

1,929,324 reports(824 ms)

#2853163Aug 7, 2025
Unknown·71 yrs·NY·HEP, HEPAB

When they supposed to received dose 2 of Twinrix, they were given Heplisav in error by a different pharmacist; This non-serious case was reported by a pharmacist via call center representative and described the occurrence of interchange of vaccine products in…

Interchange of vaccine productsWrong product administered
#2853164Aug 7, 2025
Male·24 yrs·FL·MMR

Possible administration of only diluent; Possible administration of only diluent; patient being a 24-year-old male; This non-serious case was reported by a pharmacist via call center representative and described the occurrence of inappropriate dose of vaccine…

Product preparation issue
#2853165Aug 7, 2025
Female·Age unknown·IN·MMR

administration of a Priorix dose no longer stable after a temperature excursion; This non-serious case was reported by a other health professional via call center representative and described the occurrence of incorrect storage of drug in a female patient who…

Product storage error
#2853166Aug 7, 2025
Female·5 yrs·FL·HEPA

Adult presentation given to pediatric patient; This non-serious case was reported by a other health professional via call center representative and described the occurrence of adult product administered to child in a 5-year-old female patient who received HAV…

Product administered to patient of inappropriate age
#2853167Aug 7, 2025
Male·65 yrs·HEPA

received the fist dose of Havrix in October of 2024 and the second dose in January of 2025.; This non-serious case was reported by a nurse via call center representative and described the occurrence of drug dose administration interval too short in a 65-year-o…

Inappropriate schedule of product administration
#2853168Aug 7, 2025
Unknown·Age unknown·NY·RSV

Some patients might have received Arexvy after a temperature excursion (below the recommended storage range); This non-serious case was reported by a other health professional via call center representative and described the occurrence of incorrect storage of…

Product storage error
#2853169Aug 7, 2025
Male·3 yrs·TX·HIBV

only diluent portion was administered; only diluent portion was administered; This non-serious case was reported by a nurse via call center representative and described the occurrence of inappropriate preparation of medication in a 3-year-old male patient who…

Product preparation issue
#2853170Aug 7, 2025
SeriousDied
Male·62 yrs·NV·COVID19

Contracted covid 19 infection; This spontaneous case was reported by a consumer and describes the occurrence of COVID-19 (Contracted covid 19 infection) in a 62-year-old male patient who received SPIKEVAX NOS (SPIKEVAX NOS) for COVID-19 prophylaxis. No Med…

COVID-19
#2853171Aug 7, 2025
Unknown·Age unknown·COVID19

autoimmune disease; developed tinnitus 2 weeks after 1st covid shot. It's worsened after 2nd and 3rd shots.; This is a spontaneous report received from a Consumer or other non HCP from medical information team. A patient (age and gender not provided) received…

Autoimmune disorderTinnitus
#2853172Aug 7, 2025
Unknown·Age unknown·COVID19

autoimmune disease; tinnitus/worsened after 2nd shot; This is a spontaneous report received from a Consumer or other non HCP. A patient (age and gender not provided) received BNT162b2 (BNT162B2 NOS), as dose 2, single (Batch/Lot number: unknown) for covid-19…

Autoimmune disorderTinnitus
#2853173Aug 7, 2025
Unknown·Age unknown·SD·RSV

the tip injector of Abrysvo broke when they were mixing it; This is a spontaneous report received from a Pharmacist from product quality group. It was not reported if a patient received rsv vaccine prot.subunit pref 2v (ABRYSVO), as dose 1, single (Batch/Lot…

Device breakage
#2853174Aug 7, 2025
Female·Age unknown·NV·COVID19

COVID After Pfizer Shots; COVID After Pfizer Shots; This is a spontaneous report received from a Consumer or other non HCP. A 91-year-old female patient received BNT162b2 (BNT162B2 NOS), as dose number unknown, single (Batch/Lot number: unknown) and as dose n…

COVID-19Drug ineffectiveSARS-CoV-2 test
#2853175Aug 7, 2025
Female·Age unknown·DTAP

rashes; Initial information received on 04-Aug-2025 regarding an unsolicited valid non-serious case received from patient. This case involves an unknown age female patient who had rashes after receiving vaccine diphtheria, tetanus and acellular pertussis vac…

Rash
#2853176Aug 7, 2025
Female·43 yrs·NH·TDAP

I fell on my forehead on 6/16. I was not up to date on tetanus so they gave me the vaccine. About 3 hours later my arm (shoulder area near muscle) was so sore I could not lift it. I went back the next day and they gave me an xray. I went back 10 days later…

Mobility decreasedMyalgiaX-ray
#2853177Aug 7, 2025
Female·33 yrs·IL·RSV, VARZOS

At 0430 vomiting started occurring. At 0515 emergency is declared and Zofran is dispensed at 0530 the emergency is escalated to clinicians. At 0540 the situation is considered ?surveillance stable?

Vomiting
#2853178Aug 7, 2025
Female·16 yrs·IN·MNQ

Patient was administered two doses of MCV ACWY in place of one dose MCV4 and one dose Men B

Extra dose administered
#2853179Aug 7, 2025
SeriousHospitalized
Female·54 yrs·NY·COVID19

On May 22, 2024 I experienced an episode of syncope with no prodrome and no apparent cause. I was seated at my desk typing (after eating lunch and drinking fluids), and then I was on the floor with coworkers calling my name to revive me from passing out. They…

Cardiac monitoring normalComputerised tomogram normalEchocardiogram normalElectrocardiogram normalElectroencephalogram normalHeadache+6 more
#2853180Aug 7, 2025
Female·17 yrs·IN·MNQ

KNOT AT INJECTION SITE. REDNESS, ITCHING AND SWELLING. WARM TO TOUCH

Injection site erythemaInjection site massInjection site pruritusInjection site swellingInjection site warmth
#2853181Aug 7, 2025
Male·13 yrs·NY·RAB

Joint pain began after shot 3, worsened and isolated to lower back and knees after shot 4. After shot 4, full sense of taste lost. Neither have been relieved.

AgeusiaArthralgia
#2853182Aug 7, 2025
Female·16 yrs·PA·MENB, MNQ

Patient had a brief syncopal episode post injection, that may have also been due to having blood drawn during the same office visit.

Syncope
Page 1623 of 96,467